# SDR ASOA201100682

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 20,376 hours, 14,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR 27 ON FWD SIDE OF MAIN AVIONICS DOOR  CUTOUT SURROUND STRUCTURE FWD SIDE.  BLENDED CORROSION AND WAS IN LIMITS IAW SRM 53-21-23. MINOR REPAIR.
